Properly discontinuous groups of affine transformations: A survey

Abels H (2001)
Geometriae Dedicata 87(1-3): 309-333.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this survey article we discuss the structure of properly discontinuous groups of affine transformations and in particular of affine crystallographic groups. One of the main open questions is Auslander's conjecture claiming that every affine crystallographic group is virtually solvable.
Stichworte
properly discontinuous groups; Auslander's; Milnor's question; flat affine manifolds; conjecture; crystallographic groups
Erscheinungsjahr
2001
Zeitschriftentitel
Geometriae Dedicata
Band
87
Ausgabe
1-3
Seite(n)
309-333
ISSN
0046-5755
Page URI
https://pub.uni-bielefeld.de/record/1615997

Zitieren

Abels H. Properly discontinuous groups of affine transformations: A survey. Geometriae Dedicata. 2001;87(1-3):309-333.
Abels, H. (2001). Properly discontinuous groups of affine transformations: A survey. Geometriae Dedicata, 87(1-3), 309-333. https://doi.org/10.1023/A:1012019004745
Abels, H. (2001). Properly discontinuous groups of affine transformations: A survey. Geometriae Dedicata 87, 309-333.
Abels, H., 2001. Properly discontinuous groups of affine transformations: A survey. Geometriae Dedicata, 87(1-3), p 309-333.
H. Abels, “Properly discontinuous groups of affine transformations: A survey”, Geometriae Dedicata, vol. 87, 2001, pp. 309-333.
Abels, H.: Properly discontinuous groups of affine transformations: A survey. Geometriae Dedicata. 87, 309-333 (2001).
Abels, Herbert. “Properly discontinuous groups of affine transformations: A survey”. Geometriae Dedicata 87.1-3 (2001): 309-333.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar